MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 1.5T
Model Number INGENIA 1.5T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of a malfunction of the mr system or coil used that could have contributed to the incident.It is concluded that the injury was the result of direct contact between the inside of the thighs which allowed an rf loop to form.This caused a skin-to-skin contact rf burn.No padding was used to prevent this contact from occurring.This incident is considered a user error that could have been prevented if the instructions for use had been observed.
 
Event or Problem Description
Philips received a report that a patient suffered a 2nd degree burn of about 25-30mm on the inside of thighs during an examination.

Brand Name
INGENIA 1.5T
Common Device Name
INGENIA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key16858751
Report Number3003768277-2023-02635
Device Sequence Number12455298
Product Code LNH
UDI-Device Identifier00884838009820
UDI-Public884838009820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781396
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient Weight118 KG